# SDR AALA202404047901

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,879 hours, 38,413 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Nr 5 Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY ON BEARING HINGE ARM 5 ELEVATOR ON LEFT-HAND HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING #5 ON LEFT-HAND ELEVATOR PER AMM 55-16-42-000-001-A.
